# SDR VNAA2025120111101

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N603NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15464
- Aircraft time: 14,617 hours, 12,611 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01647
- Condition: Odor
- Location: Zone 100
- Part time: 6,425 hours, 5,378 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SULFUR SMELL FOR 5 SECONDS WITH BOTH ENGINES RUNNING BLEED AUTO PACKS ON.APU OFF. CAME BACK APPLYING TAXI POWER SMOKE FILLED CABIN.L PACK TURN OFF. NO CHANGE IN CABIN STATUS EVACUATION INITIATED. SMOKE STOPPED AFTER CHECK LIST RAN. / BOTH ENGINE RUNING RUNNING AND AFTER APU SHUT DOWN. / REMOVED AND REPLACED LH ACM IAW AMM 21-51-08-000/400-801-A01. PERFORMED OPS CHECK OF AIR CONDITIONING DISTRIBUTION SYSTEM IAW AMM 21-51-00-710-801-A01. OPS CHECK GOOD, NO SMELLS, FAULTS OR LEAKS NOTED AT THIS TIME.
